Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Large rash behind knee, painful at times, walking slowly due to pain. Causes?

My mother has a large dark oval rash on the back of the knee . She thinks it s from scratching , but the mark is far too even. It goes across the back of the knee, about three inches in length. It is sometimes painful and I noticed today that she is walking very slowly due to pain. The color of the mark is a deep red or brown color.
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi im dr satya
welcome to health care magic.
painful oval lesions on the back of the knee having a brown or deep red in color points towards some erythema or an acute eczema. It also depends on whether the lesion has any infection on it or if she is diabetic.
Any ways it is best if she is taken for a consultation with a dermatologist.
i hope and wish for a sppedy recovery of your mother.
thank you.
dr satya
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor